2 NEW UNIVERSAL RELATIONS IN NONLINEAR ELASTICITY AND SOME RELATED MATTERS

Citation
M. Aron et S. Aizicovici, 2 NEW UNIVERSAL RELATIONS IN NONLINEAR ELASTICITY AND SOME RELATED MATTERS, Journal of applied mechanics, 61(4), 1994, pp. 784-787
Citations number
29
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
ISSN journal
0021-8936
Volume
61
Issue
4
Year of publication
1994
Pages
784 - 787
Database
ISI
SICI code
0021-8936(1994)61:4<784:2NURIN>2.0.ZU;2-6
Abstract
Two inequalities which for certain deformation classes may be viewed a s universal relations are shown to hold for two distinct subclasses of unconstrained rubberlike solids. The inequalities express the fact th at the mean stress corresponding to any purely distortional deformatio n originating from a given ground state is dominated by (and, respecti vely, dominates) the mean stress in that ground state. Also discussed is a case in which the deformations involved are necessarily homogeneo us.